Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Homology using Chow varieties


Author: Eric M. Friedlander
Journal: Bull. Amer. Math. Soc. 20 (1989), 49-53
MSC (1985): Primary 14F99, 14C05; Secondary 14F20
MathSciNet review: 945300
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14F99, 14C05, 14F20

Retrieve articles in all journals with MSC (1985): 14F99, 14C05, 14F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15694-2
PII: S 0273-0979(1989)15694-2